| Texto completo | |
| Autor(es): |
Campana, Camilo
;
Hounie, Jorge Guillermo
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Mathematische Nachrichten; v. 296, n. 9, p. 21-pg., 2023-06-22. |
| Resumo | |
We show an approximation theorem of Runge type for solutions of the generalized Vekua equation Lu=Au+Bu over bar $Lu = Au + B \overline{u}$, where L belongs to a class of degenerate elliptic planar vector fields and A,B & ISIN;Lp$A,B \in L<^>{p}$. To prove the theorem, we make use of an integral representation for the solutions of the generalized Vekua equation valid on relatively compact sets. As an application, we study the global solvability of the equation Lu=Au+Bu over bar +f$Lu = Au + B \overline{u} + f$ with f & ISIN;Lp$f \in L<^>{p}$ and some of its consequences. (AU) | |
| Processo FAPESP: | 18/14316-3 - Teoria geométrica de EDP e análise complexa multidimensional |
| Beneficiário: | Paulo Domingos Cordaro |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 16/21969-8 - O problema de Riemann Hilbert para campos vetoriais elípticos degenerados |
| Beneficiário: | Camilo Campana |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |